# SDR VNAA2019031511101

- Difficulty date: March 15, 2019
- Submitted: March 23, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 39,184 hours, 29,075 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW RECEIVED MULTIPLE PITCH FEEL CAUTION AND RUDDER /  LIMIT FAULT MESSAGES. THEY DECLARED AN EMERGENCY AND LANDED WITHOUT /  INCIDENT. THE AIRCRAFT WAS ABLE TO TAXI TO THE GATE.  TRUCKS ROLLED. THE AIRCRAFT IS CURRENTLY IN MAINTENANCE FOR TROUBLE SHOOTING." SUPPLEMENTAL INFORMATION MX INSPECTED AND FOUND CB TRIPPED. RESET CB AND OPS CHECKED SYSTEM GOOD.
